Schedule 2017

AFTERNOON SESSIONS WILL BE SET ON DAY OF EVENT

ProductCamp is an unconference, with sessions being proposed both in advance and on the day of the event. Attendees will be able to vote on which sessions make it into the program. If you would like to present, please propose a session

Not sure where classrooms are? Check the Event Floor Plan

 

 

Lucas Hall:

08:00

Doors Open / Submit a Topic

Registration, networking, coffee, snacks / breakfast, topic submission

09:00

Onsite Session Voting Begins

09:30

General Session & Keynote Speaker (60 minutes)

Product Camp welcome, details, sponsors, and keynote speaker, Rich Mironov (@RichMironov)

Location: Classroom 126, with a simulcast to overflow rooms (Classroom 106 and 107) 

10:30

Recess, Voting Concludes (15 minutes)

10:45

Session 1 Breakouts (45 minutes)

Birds of A Feather
Presenter: You! Bring your topics for peer-to-peer discussions via #SVPCamp #BOF
Location: Lounge Area 105

Leading and Motivating Engineers: What Product Managers Needs to Know
Presenter: Ron Lichty
Location: Classroom 106
Slides: https://www.slideshare.net/RonLichty

The PM's Personal Roadmap: Building A Career You Love
Presenter: Prabhakar Gopalan
Location: Conference Room 107

Maximizing Your Product Success
Presenter: Pamela Schure
Location: Classroom 210

A Playbook For Achieving Product-Market Fit
Presenter: Dan Olsen
Location: Classroom 126
Slides: https://www.slideshare.net/dan_o

Generating Ownership And Alignment In Your Stakeholders
Presenter: Colleen O’Rourke
Location: Conference Room 201

Game Face: Hone Your Storytelling Skills
Presenter: Brendon J. Wilson
Location: Classroom 207
Slides: https://www.slideshare.net/brendonwilson

How To Be A Strategic Product Manager For Marketplace Success
Presenter: Phil Burton
Location: Classroom 208
Slides: https://www.slideshare.net/PhilBurton3

NAME IT!
Presenters: Christine Kohl-Zaugg, Valerie Pierre
Location: Conference Room 301

Building Insanely Great Products
Presenter: David Fradin
Location: Classroom 310
Slides: http://www.slideshare.net/davidfradin

11:30

Recess (15 minutes)

11:45

Session 2 Breakouts (45 minutes)

Birds of A Feather
Presenter: You! Bring your topics for peer-to-peer discussions via #SVPCamp #BOF
Location: Lounge Area 105

Market Segmentation: An Interactive Workshop
Presenter: Kunal Punjabi
Location: Classroom 106

Product Management Career Ladder: Getting Promoted To Director
Presenter: Rich Mironov
Location: Conference Room 107
Slides: https://www.slideshare.net/RichMironov

Top 10 Tips For A Rockin' LinkedIn Profile
Presenters: Mira Wooten, Sandra Clark
Location: Classroom 210
Slides: https://www.slideshare.net/MiraWooten

Move From An Engineering Role To PM
Presenter: Roshan Agrawal
Location: Classroom 208
Slides: https://www.slideshare.net/roshanagr

How To Use Analytics To Optimize Your Product And Business
Presenter: Dan Olsen
Location: Classroom 126
Slides: https://www.slideshare.net/dan_o

How To Crowd Source Feedback While Building A New Product
Presenter: Pushpa Ithal
Location: Conference Room 201
Slides: https://www.slideshare.net/PushpaIthalChandrash

4 Customer Discovery Hacks That 10X Your Product Market Fit
Presenter: Amy Jo Kim
Location: Classroom 207

Industrial IOT Use Cases In Aerospace, Automotive, Buildings, And Plants
Panelists: Rajesh Agrawal, Karthik Nathillvar, Sanjay Pattanayak 
Location: Conference Room 301

Business Strategy For Product Managers
Presenter: Mike Chowla
Location: Classroom 310
Slides: https://www.slideshare.net/mchowla

12:30

Lunch - Box Lunch (60 minutes)

Sandwiches, cookie, sodas and more!

01:30

Session 3 Breakouts (60 minutes)

Birds of A Feather
You! Bring your topics for peer-to-peer discussions via #SVPCamp #BOF
Location: Lounge Area 105

15 Critical Security and Privacy Questions Before You Launch Your "Smart" Product
Presenter: Tom Gilheany
Location: Classroom 106
Slides: https://www.slideshare.net/tgilheany

Product Management Is Really People Management: Inside and Outside
Presenter: Ashwin Krishnan
Location: Classroom 107

4-Week Startup
Presenter: Murali Krishna Devarakonda
Location: Conference Room 108

UX Design for Product Managers
PPresenter: Dan Olsen
Location: Classroom 126
Slides: https://www.slideshare.net/dan_o

5 Myths of Sales Enablement - And What To Do About Them
Presenter: Tim Johnson
Location: Conference Room 201

Basic Product Management Mind Maps
Presenter: Shailesh Bhat
Location: Classroom 207

What is Your Product Without Services?
Presenter: Steve McGee
Location: Conference Room 301

Product Experience Management
Presenter: Peter John Marquez, Jesse MillerSamyukta Sankaran
Location: Conference Room 308
Slides:  http://www.slideshare.net/pjmarquez

3 Things That Helped Us in Successful Agile Transformation
Presenter: Abhijit Prabhudev
Location: Classroom 310
Slides: https://www.slideshare.net/AbhijithPrabhudev
Blog Post: https://virtualnreal.wordpress.com/2017/03/25/agile-transformation/

02:30

Recess (15 minutes)

02:45

Session 4 Breakouts (60 minutes)

Birds of A Feather
Presenter: You! Bring your topics for peer-to-peer discussions via #SVPCamp #BOF
Location: Lounge Area 105

Visualize Whole Customer Journey; Visualize Risk
Presenter: Steve McGee
Location: Classroom 106

The 10 Deadly Sins of Data
Presenter: Davide Girlando
Location: Classroom 107

Skills Development: Active Communication
Presenter: Brendon J. Wilson
Location: Conference Room 108
Slides: https://www.slideshare.net/brendonwilson

How to Achieve Messaging-Market Fit
Presenter: Dan Olsen
Location: Classroom 126
Slides: https://www.slideshare.net/dan_o

The Shocking Truth of Online Paid Advertising Fraud
Presenter: Matthew Kellogg
Location: Conference Room 201

Pricing: Practical But Theoretical, Scientific But Emotional
Presenter: JD Dillon
Location: Classroom 207

Who is Trying to Hack My Company/Product?
Presenter: Tom Gilheany
Location: Conference Room 301
Slides: https://www.slideshare.net/tgilheany

Interview Questions
Presenter: Chandra Iyer
Location: Conference Room 308

Crossing the Chasm to a Career in PM or PMM
Presenter: Tim Johnson, Geoff Anderson
Location: Classroom 310

03:45

ProductCamp Adjourns

03:45 - ?

"After-Party" (at Taplands)

Grab a beverage with your fellow attendees as the perfect close to your day! We'll meet around 4:15 or 4:30 at Taplands, 1171 Homestead Road, Santa Clara